# SDR USAA2013012900013

- Difficulty date: January 7, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N191UW
- Make and model: Airbus A321-211
- Aircraft serial: 1447
- Aircraft time: 40,905 hours, 14,919 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367147801200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION ON FLOOR PANEL 221FF BETWEEN FR16 TO FR20 & BETWEEN Y1292 TO Y1584.  REPLACED FLOOR PANEL 221FF IAW A321 SRM 53-02-00, FIGURE 209 & IRM 9701 REV G.
